File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Polynomially parameter-dependent lyapunov functions for robust H ∞ performance analysis

TitlePolynomially parameter-dependent lyapunov functions for robust H ∞ performance analysis
Authors
KeywordsH ∞ Performance
Lmi
Lyapunov Function
Parametric Uncertainty
Robust Control
Issue Date2005
Citation
Ifac Proceedings Volumes (Ifac-Papersonline), 2005, v. 16, p. 457-462 How to Cite?
AbstractThe computation of robust H ∞ performance of linear systems subject to polytopic parametric uncertainty is known to be a difficult problem in robust control. in this paper, quadratic parameter-dependent Lyapunov functions, with polynomial dependence on the uncertain parameters, are exploited to provide upper bounds to the robust H ∞ performance. It is shown that such bounds can be computed via convex optimizations constrained by LMIs. Numerical examples show that the proposed technique is a powerful alternative to existing methods based on linearly parameter-dependent Lyapunov functions. Copyright © 2005 IFAC.
Persistent Identifierhttp://hdl.handle.net/10722/158710
ISSN
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_US
dc.contributor.authorGarulli, Aen_US
dc.contributor.authorTesi, Aen_US
dc.contributor.authorVicino, Aen_US
dc.date.accessioned2012-08-08T09:00:59Z-
dc.date.available2012-08-08T09:00:59Z-
dc.date.issued2005en_US
dc.identifier.citationIfac Proceedings Volumes (Ifac-Papersonline), 2005, v. 16, p. 457-462en_US
dc.identifier.issn1474-6670en_US
dc.identifier.urihttp://hdl.handle.net/10722/158710-
dc.description.abstractThe computation of robust H ∞ performance of linear systems subject to polytopic parametric uncertainty is known to be a difficult problem in robust control. in this paper, quadratic parameter-dependent Lyapunov functions, with polynomial dependence on the uncertain parameters, are exploited to provide upper bounds to the robust H ∞ performance. It is shown that such bounds can be computed via convex optimizations constrained by LMIs. Numerical examples show that the proposed technique is a powerful alternative to existing methods based on linearly parameter-dependent Lyapunov functions. Copyright © 2005 IFAC.en_US
dc.languageengen_US
dc.relation.ispartofIFAC Proceedings Volumes (IFAC-PapersOnline)en_US
dc.subjectH ∞ Performanceen_US
dc.subjectLmien_US
dc.subjectLyapunov Functionen_US
dc.subjectParametric Uncertaintyen_US
dc.subjectRobust Controlen_US
dc.titlePolynomially parameter-dependent lyapunov functions for robust H ∞ performance analysisen_US
dc.typeConference_Paperen_US
dc.identifier.emailChesi, G:chesi@eee.hku.hken_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-79960709974en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79960709974&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume16en_US
dc.identifier.spage457en_US
dc.identifier.epage462en_US
dc.identifier.scopusauthoridChesi, G=7006328614en_US
dc.identifier.scopusauthoridGarulli, A=7003697493en_US
dc.identifier.scopusauthoridTesi, A=7007124648en_US
dc.identifier.scopusauthoridVicino, A=7006250298en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats